Previous |  Up |  Next


Title: A deflation formula for tridiagonal matrices (English)
Author: Fiedler, Miroslav
Language: English
Journal: Aplikace matematiky
ISSN: 0373-6725
Volume: 25
Issue: 5
Year: 1980
Pages: 348-357
Summary lang: English
Summary lang: Czech
Summary lang: Russian
Category: math
Summary: An explicit formula for the deflation of a tridiagonal matrix is presented. The resulting matrix is again tridiagonal. (English)
Keyword: deflation formula
Keyword: tridiagonal matrices
MSC: 15A18
MSC: 65F15
idZBL: Zbl 0456.65018
idMR: MR0590488
DOI: 10.21136/AM.1980.103869
Date available: 2008-05-20T18:15:01Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] J. H. Wilkinson: The algebraic eigenvalue problem.Clarendon Press, Oxford 1965. Zbl 0258.65037, MR 0184422
Reference: [2] P. A. Businger: Numerically stable deflation of Hessenberg and symmetric tridiagonal matrices.BIT 11 (1971), 262-270. Zbl 0226.65028, MR 0293828, 10.1007/BF01931807
Reference: [3] W. Gander: Stationärer Quotienten-Differenzen Algorithmus. Prozedur qdstat.In: Numerische Prozeduren aus Nachlass und Lehre von Prof. Heinz Rutishauser. ISNM Vol. 33. Birkhäuser Verlag 1977. Zbl 0358.65033, MR 0488607
Reference: [4] W. Jentzsch: Über Integralgleichungen mit positivem Kern.J. für Math. 141 (1912), 235 - 244.
Reference: [5] M. Fiedler, Vl. Pták: On matrices with non-positive off-diagonal elements and positive principal minors.Czech. Math. J. 87 (1962), 382 - 400. MR 0142565


Files Size Format View
AplMat_25-1980-5_4.pdf 1.651Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo